# SDR DHL9970305C

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING NR 1 MOVABLE FAIRING SKIN CORRODED AT FWD I/B SIDE AT FAIRING ATTACH POINT.  REMOVED PAINT FROM SKIN CORRODED AREA PER MM 51-20-0, CUT 6 INCH BY 5 INCH SECTION OF SKIN AWAY AND INSTALLED REPAIR SKIN AND SPLICE PLATE PER SRM 53-50-1 FIG 1 AND SRM 51-30-2, MATERIAL USED .040 7075T6 APPROXIMATELY 8 BY 12.  ALODINED AND PRIMED AREA OF REPAIR PER SRM 51-10-2, N/R 1206.
